Prostap injection

Hey! I had my laparoscopy on Monday and yesterday I had my first prostap injection. I was told that for the first 1-2 weeks following the injection my pain could get worse as my oestrogen levels will raise before dropping. Has anyone else had this injection before, and what was your experiance?

Also, i'm still feeling super bloated and tender from my laparoscopy... any ideas when i'll be back to normal? Hahaha

4 Replies

oldestnewest
  • I am on it at the moment, 17 days in. I had bleeding and quite a lot of pain in the first 10 days. My other side effects at the moment are headaches and joint pain. From previous experience I would say that it takes a month for things to settle so be prepared for this.

  • Hey! Thank you for your reply :) but that really sucks hahah, i'm a final year student at university and havent managed to get to a lecture since the 12th December, so i'm starting to panic! I hope it starts working for me super soon :(

  • Hi there, I was on prostap injections last year for 6 months while finishing my masters. It was hard but the prostap definitely helped, so hang on in there, it can take time to settle in! Other side effects I also experienced was a bit of memory loss/ confusion and in the last month I also started getting a slight tremor in my hand, I wish I had known that they were possible side effects before as it was slightly alarming when it first happened but both of which have got better since I came off it.

    The bloating stays for a while but you could try things like peppermint tea to help with it?

    All the best with your studies and hang in there!

  • Thank you for your reply! Its really reassuring :) x

You may also like...